# SDR DLM88011403

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 31,655 hours, 25,436 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: K3LR48
- Part serial: NONE
- Condition: Unserviceable
- Location: Rt Spoiler Mixer
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON IN RIGHT ROLL HANGS UP.  RPLD PIVOT BEARING AT RT SPOILER MIXER. NOW OPS NML
